Artigo em revista |
- Irina Asekritova; Maria J. Carro; Natan Kruglyak; Javier Soria. "Rearrangement estimates for $$A_\infty $$ A 8 weights". Revista
Matemática Complutense 32 3 (2019): 731-743. https://doi.org/10.1007/s13163-019-00293-3.
10.1007/s13163-019-00293-3
- Soria, Javier. "The least doubling constant of a metric measure space". Annales Academiae Scientiarum Fennicae Mathematica
(2019): http://dx.doi.org/10.5186/aasfm.2019.4457.
10.5186/aasfm.2019.4457
- Soria, Javier. "Geometric properties of infinite graphs and the Hardy–Littlewood maximal operator". Journal d'Analyse Mathématique
(2019): http://dx.doi.org/10.1007/s11854-019-0019-5.
10.1007/s11854-019-0019-5
- Santiago Boza; Javier Soria. "Averaging operators on decreasing or positive functions: Equivalence and optimal bounds". Journal
of Approximation Theory 237 (2019): 135-152. https://doi.org/10.1016/j.jat.2018.09.001.
10.1016/j.jat.2018.09.001
- Soria, Javier. "Norm estimates for the Hardy operator in terms of $B_p$ weights". Proceedings of the American Mathematical
Society (2017): http://dx.doi.org/10.1090/proc/13604.
10.1090/proc/13604
- Soria, Javier. "Optimal Rearrangement Invariant Sobolev Embeddings in Mixed Norm Spaces". The Journal of Geometric Analysis
(2016): http://dx.doi.org/10.1007/s12220-015-9655-x.
10.1007/s12220-015-9655-x
- Soria, Javier. "Optimal rearrangement invariant range for Hardy-type operators". Proceedings of the Royal Society of Edinburgh:
Section A Mathematics (2016): http://dx.doi.org/10.1017/s0308210515000669.
10.1017/s0308210515000669
- Soria, Javier. "Integrable cross sections in mixed-norm spaces and Sobolev embeddings". Positivity (2016): http://dx.doi.org/10.1007/s11117-015-0365-1.
10.1007/s11117-015-0365-1
- Javier Soria; Pedro Tradacete. "Best constants for the Hardy–Littlewood maximal operator on finite graphs". Journal of
Mathematical Analysis and Applications 436 2 (2016): 661-682. https://doi.org/10.1016/j.jmaa.2015.11.076.
10.1016/j.jmaa.2015.11.076
- Soria, Javier. "Positive Isometric Averaging Operators on $${\ell^2(\mathbb{Z}, \mu)}$$ l 2 ( Z , µ )". Integral Equations
and Operator Theory (2016): http://dx.doi.org/10.1007/s00020-016-2284-3.
10.1007/s00020-016-2284-3
- María J. Carro; Javier Soria. "Restricted weak-type Rubio de Francia extrapolation for p>p0 with applications to exponential
integrability estimates". Advances in Mathematics 290 (2016): 888-918. https://doi.org/10.1016/j.aim.2015.12.013.
10.1016/j.aim.2015.12.013
- Soria, Javier. "Mixed Norms and Iterated Rearrangements". Zeitschrift für Analysis und ihre Anwendungen (2016): http://dx.doi.org/10.4171/zaa/1557.
10.4171/zaa/1557
- María J. Carro; Loukas Grafakos; Javier Soria. "Weighted weak-type (1,1) estimates via Rubio de Francia extrapolation". Journal
of Functional Analysis 269 5 (2015): 1203-1233. https://doi.org/10.1016/j.jfa.2015.06.005.
10.1016/j.jfa.2015.06.005
- Soria, Javier. "Characterization of the restricted type spaces R(X)". Mathematical Inequalities & Applications (2015):
http://dx.doi.org/10.7153/mia-18-21.
10.7153/mia-18-21
- Soria, Javier. "Mixed norm spaces and rearrangement invariant estimates". Journal of Mathematical Analysis and Applications
(2014): http://dx.doi.org/10.1016/j.jmaa.2014.05.030.
10.1016/j.jmaa.2014.05.030
- Soria, Javier. "Lorentz-Shimogaki and Boyd theorems for weighted Lorentz spaces". Journal of the London Mathematical Society
(2014): http://dx.doi.org/10.1112/jlms/jdt063.
10.1112/jlms/jdt063
- Soria, Javier. "Isometries on L2(X) and monotone functions". Mathematische Nachrichten (2014): http://dx.doi.org/10.1002/mana.201200346.
10.1002/mana.201200346
- Soria, Javier. "Characterization of the Weak-Type Boundedness of the Hilbert Transform on Weighted Lorentz Spaces". Journal
of Fourier Analysis and Applications (2013): http://dx.doi.org/10.1007/s00041-013-9278-1.
10.1007/s00041-013-9278-1
- Agora, E.; Carro, M.J.; Soria, J.. "Boundedness of the Hilbert transform on weighted Lorentz spaces". Journal of Mathematical
Analysis and Applications 395 1 (2012): 218-229.
10.1016/j.jmaa.2012.05.031
- Carro, M.J.; Soria, J.; Torres, R.H.. "Rubio de Francia's extrapolation theory: Estimates for the distribution function".
Journal of the London Mathematical Society 85 2 (2012): 430-454.
10.1112/jlms/jdr056
- Boza, S.; Soria, J.. "Weighted weak modular and norm inequalities for the Hardy operator in variable Lp spaces of monotone
functions". Revista Matematica Complutense 25 2 (2012): 459-474.
10.1007/s13163-011-0071-x
- Boza, S.; Soria, J.. "Solution to a conjecture on the norm of the Hardy operator minus the identity". Journal of Functional
Analysis 260 4 (2011): 1020-1028.
10.1016/j.jfa.2010.11.013
- Rodríguez-López, S.; Soria, J.. "A new class of restricted type spaces". Proceedings of the Edinburgh Mathematical Society
54 3 (2011): 749-759.
10.1017/S0013091509001710
- Kolyada, V.; Soria, J.. "Hölder type inequalities in Lorentz spaces". Annali di Matematica Pura ed Applicata 189 3
(2010): 523-538.
10.1007/s10231-009-0121-x
- Soria, J.. "Optimal bounds of restricted type for the Hardy operator minus the identity on the cone of radially decreasing
functions". Studia Mathematica 197 1 (2010): 69-79.
10.4064/sm197-1-6
- Barza, S.; Soria, J.. "Sharp constants between equivalent norms in weighted lorentz spaces". Journal of the Australian
Mathematical Society 88 1 (2010): 19-27.
10.1017/S1446788709000469
- Grafakos, L.; Soria, J.. "Translation-invariant bilinear operators with positive kernels". Integral Equations and Operator
Theory 66 2 (2010): 253-264.
10.1007/s00020-010-1746-2
- Barza, S.; Kolyada, V.; Soria, J.. "Sharp constants related to the triangle inequality in Lorentz spaces". Transactions
of the American Mathematical Society 361 10 (2009): 5555-5574. http://www.scopus.com/inward/record.url?eid=2-s2.0-75749097802&partnerID=MN8TOARS.
10.1090/S0002-9947-09-04739-4
- Boza, S.; Soria, J.. "Weighted Hardy modular inequalities in variable Lp spaces for decreasing functions". Journal of Mathematical
Analysis and Applications 348 1 (2008): 383-388.
10.1016/j.jmaa.2008.07.046
- Delgado, O.; Soria, J.. "Optimal domain for the Hardy operator". Journal of Functional Analysis 244 1 (2007): 119-133.
10.1016/j.jfa.2006.12.011
- Soria, Javier. "Hardy's inequalities for monotone functions on partly ordered measure spaces". Proceedings of the Royal
Society of Edinburgh: Section A Mathematics (2006): http://dx.doi.org/10.1017/s0308210500004790.
10.1017/s0308210500004790
- Arcozzi, N.; Barza, S.; Garcia-Domingo, J.L.; Soria, J.. "Hardy's inequalities for monotone functions on partly ordered measure
spaces". Royal Society of Edinburgh - Proceedings A 136 5 (2006): 909-919.
10.1017/S0308210500004790
- Barza, S.; Kaminska, A.; Persson, L.-E.; Soria, J.. "Mixed norm and multidimensional Lorentz spaces". Positivity 10
3 (2006): 539-554.
10.1007/s11117-005-0004-3
- Garcia-Domingo, J.L.; Soria, J.. "A decreasing rearrangement for functions on homogeneous trees". European Journal of Combinatorics
26 2 (2005): 201-225.
10.1016/j.ejc.2004.03.004
- Soria, J.; Svensson, O.. "A counterexample to a weak-type estimate for potential spaces and tangential approach regions".
Proceedings of the American Mathematical Society 133 4 (2005): 1093-1099.
10.1090/S0002-9939-04-07621-X
- Barza, S.; Persson, L.-E.; Soria, J.. "Multidimensional rearrangement and Lorentz spaces". Acta Mathematica Hungarica
104 3 (2004): 203-224.
10.1023/B:AMHU.0000036283.75990.a2
- Martín, J.; Soria, J.. "New Lorentz spaces for the restricted weak-type Hardy's inequalities". Journal of Mathematical
Analysis and Applications 281 1 (2003): 138-152.
10.1016/S0022-247X(02)00584-X
- Barza, S; Persson, LE; Soria, J. "Sharp weighted multidimensional integral inequalities for monotone functions". Mathematische
Nachrichten 210 (2000): 43-58.
10.1002/(SICI)1522-2616(200002)210:1<43::AID-MANA43>3.0.CO;2-E
- Barza, S.; Persson, L.-E.; Soria, J.. "Sharp weighted multidimensional integral inequalities of chebyshev type". Journal
of Mathematical Analysis and Applications 236 2 (1999): 243-253.
10.1006/jmaa.1999.6417
- Soria, Javier. "Lorentz Spaces of Weak-Type". The Quarterly Journal of Mathematics (1998): http://dx.doi.org/10.1093/qmathj/49.1.93.
10.1093/qmathj/49.1.93
- Raposo, J.A.; Soria, J.. "Best approach regions for potential spaces". Proceedings of the American Mathematical Society
125 4 (1997): 1105-1109.
10.1090/S0002-9939-97-03680-0
- Carro, MJ; Soria, J. "The Hardy-Littlewood maximal function and weighted Lorentz spaces". Journal of the London Mathematical
Society-Second Series 55 (1997): 146-158.
10.1112/S0024610796004462
- Soria, Javier. "Transference theory onHardy and Sobolev spaces". Colloquium Mathematicum (1997): http://dx.doi.org/10.4064/cm-74-1-47-69.
10.4064/cm-74-1-47-69
- Soria, Javier. "A unified approach for commutators theorems in interpolation theory, a survey". Revista Matemática Complutense
(1996): http://dx.doi.org/10.5209/rev_rema.1996.v9.17531.
10.5209/rev_rema.1996.v9.17531
- Carro, MJ; DelAmo, AG; Soria, J. "Weak-type weights and normable Lorentz spaces". Proceedings of the American Mathematical
Society 124 3 (1996): 849-857.
10.1090/S0002-9939-96-03214-5
- Carro, M.J.; Cerdà, J.; Soria, J.. "Commutators and interpolation methods". Arkiv för matematik 33 2 (1995): 199-216.
10.1007/BF02559707
- CARRO, MJ; CERDA, J; MILMAN, M; SORIA, J. "SCHECHTER METHODS OF INTERPOLATION AND COMMUTATORS". Mathematische Nachrichten
174 (1995): 35-53.
10.1002/mana.19951740104
- SANCHEZCOLOMER, A; SORIA, J. "WEIGHTED NORM INEQUALITIES FOR GENERAL MAXIMAL OPERATORS AND APPROACH REGIONS". Mathematische
Nachrichten 172 (1995): 249-260.
10.1002/mana.19951720118
- Carro, M.J.; Soria, J.. "Weighted Lorentz Spaces and the Hardy Operator". Journal of Functional Analysis 112 2 (1993):
480-494.
10.1006/jfan.1993.1042
- CARRO, MJ; SORIA, J. "BOUNDEDNESS OF SOME INTEGRAL-OPERATORS". Canadian Journal of Mathematics-Journal Canadien De Mathematiques
45 6 (1993): 1155-1166.
10.4153/CJM-1993-064-2
- Soria, Javier. "Weighted Tent Spaces". Mathematische Nachrichten (1992): http://dx.doi.org/10.1002/mana.19921550117.
10.1002/mana.19921550117
- Hernández, E.; Soria, J.. "Spaces of Lorentz type and complex interpolation". Arkiv för matematik 29 1 (1991): 203-220.
10.1007/BF02384337
|